Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 76, NWS North Platte, NE

June 14, 2015Lincoln County, Perkins County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 14, 2015, 6:52 PM CDT for Lincoln County, Perkins County, Nebraska. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2015, 6:52 PM CDT (23:52 UTC)
Expired
Jun 14, 2015, 7:30 PM CDT
In force
38 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Lincoln County, NE, Perkins County, NE

The radar

The North Platte radar (KLNX), 131 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.9 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 452 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
452 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
949 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

953 
WUUS53 KLBF 142352
SVRLBF
NEC111-135-150030-
/O.NEW.KLBF.SV.W.0076.150614T2352Z-150615T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
652 PM CDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  EAST CENTRAL PERKINS COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 730 PM CDT/630 PM MDT/

* AT 649 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
  DICKENS...AND MOVING SOUTHWEST AT 15 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  DICKENS...WALLACE AND GRAINTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4082 10136 4110 10099 4099 10081 4070 10108
      4069 10116
TIME...MOT...LOC 2352Z 040DEG 15KT 4097 10098

HAIL...1.75IN
WIND...60MPH

$$

POWER
2 follow-up statements
894 
WWUS53 KLBF 150016
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
716 PM CDT SUN JUN 14 2015

NEC111-135-150030-
/O.CON.KLBF.SV.W.0076.000000T0000Z-150615T0030Z/
LINCOLN NE-PERKINS NE-
716 PM CDT SUN JUN 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
PERKINS AND SOUTHWESTERN LINCOLN COUNTIES UNTIL 730 PM CDT/630 PM
MDT/...

AT 713 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF DICKENS...AND MOVING SOUTHWEST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DICKENS...WALLACE AND GRAINTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4082 10136 4098 10115 4096 10084 4070 10108
      4070 10117
TIME...MOT...LOC 0016Z 040DEG 15KT 4089 10106

HAIL...1.00IN
WIND...60MPH

$$

POWER
846 
WWUS53 KLBF 150027
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 PM CDT SUN JUN 14 2015

NEC111-135-150037-
/O.EXP.KLBF.SV.W.0076.000000T0000Z-150615T0030Z/
LINCOLN NE-PERKINS NE-
727 PM CDT SUN JUN 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PERKINS AND
SOUTHWESTERN LINCOLN COUNTIES WILL EXPIRE AT 730 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4082 10136 4098 10115 4096 10084 4070 10108
      4070 10117
TIME...MOT...LOC 0027Z 040DEG 15KT 4085 10110

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:44 PM CDT, 8 minutes earlier.

Area forecast discussion, Jun 14, 6:44 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
644 PM CDT SUN JUN 14 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 300 PM CDT SUN JUN 14 2015

BUSY AFTERNOON ACROSS THE AREA. NUMEROUS LOW LEVEL BOUNDARIES WITH
CONVECTION DEVELOPING IN SUB TROPICAL TYPE AIR MASS. OVERALL LARGE
SCALE SHEAR IS QUITE WEAK...BUT LOCALLY BACKED WIND NEAR THE
BOUNDARIES IS CREATING ENOUGH TURNING THAT SOME WEAK LANDSPOUT
TORNADOES HAVE OCCURRED AND WILL CONTINUE TO BE POSSIBLE INTO THIS
EVENING. HAIL THREAT IS RATHER LOW DUE TO WEAK SHEAR AND SUB
TROPICAL TYPE OF ATMOSPHERE...BUT STRONG WINDS ARE POSSIBLE AS
STORMS COLLAPSE AND DCAPE VALUES QUITE HIGH. WATER VAPOR SHOWS
APPROACHING VORT MAX MOVING NORTH FROM SOUTHWEST KS...LIKELY HELPING
WITH THE LARGE SCALE LIFT AND DEVELOPING STORMS ACROSS THE REGION.
AS THIS FEATURE LIFT NORTH TONIGHT...EXPECT A CONTINUED CHANCE FOR
SHOWERS/STORMS. HAVE ADDED LOCALLY HEAVY RAIN ACROSS SOUTHWEST INTO
CENTRAL NEBRASKA DUE TO HIGH PWATS...NEARING 1.50 INCHES AT KLBF
THIS EVENING.

COLD FRONT WILL DROP SOUTH THOUGH THE AREA LATE TONIGHT...WITH
COOLER CONDITIONS AND NORTHEAST WINDS EXPECTED MONDAY. WILL CONTINUE
SOME MENTION FOR SHOWERS ANS STORMS...AS MID LEVEL
FRONTOGENESIS/LIFT PERSISTS.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 300 PM CDT SUN JUN 14 2015

MONDAY NIGHT THROUGH WEDNESDAY...TWO NORTHERN STREAM
DISTURBANCES/MESOSCALE CONVECTIVE SYSTEMS OR MCSS WILL MOVE THROUGH
SD AND NEB. THE FIRST MOVING THROUGH SD LATE MONDAY NIGHT AND EARLY
TUESDAY PRESUMABLY WILL SEND AN OUTFLOW BOUNDARY INTO NEB PROVIDING
FOCUS FOR A SECOND MCS TO FORM LATE TUESDAY AFTN THROUGH TUESDAY
NIGHT. NOTE THE NAM WAS GENERALLY PREFERRED FOR THIS EVOLUTION AS
THE GFS WAS DEEPLY MIXED AND CAPPED PREVENTING STORM DEVELOPMENT AT
TIMES.

SPC SUGGESTED SEVERE WEATHER WOULD BE POSSIBLE LATE TUESDAY AND CAPE
AND BULK SHEAR CALCULATIONS CERTAINLY SUPPORT THIS. K INDICES ARE
WELL INTO THE 40S AND PWAT IS IN THE 1.4 INCH RANGE. STORM MOTION IN
THE NAM SOUNDING AT VALENTINE AREA EAST AT 20 TO 25 MPH. A SOLID
COLD FRONT MOVES THROUGH THE FCST AREA IN THE WAKE OF THE MCS. DRY
WEATHER IS EXPECTED WEDNESDAY.

THE SITUATION MONDAY NIGHT IS UPSLOPE MOISTURE RETURN AND A
DISTURBANCE MOVING THROUGH WYOMING. THIS SYSTEM WOULD LIKELY JUST
AFFECT NORTHWEST NEB AND SD. THE SYSTEM TUESDAY AFTN AND NIGHT IS
EXPECTED TO BE MORE WIDESPREAD WITH POPS IN THE 30 TO 50 PERCENT
RANGE.

WEDNESDAY NIGHT THROUGH SUNDAY...THE BEST RAIN CHANCES DEVELOP
WEDNESDAY NIGHT ACROSS SWRN NEB AND THURSDAY/FRIDAY NIGHTS ACROSS
NRN NEB. THESE DISTURBANCES WILL LIKELY FORM MCSS AS PWAT INCREASES
TO OVER 1.25 INCHES IN THE GFS.

A STRONG CAP WILL DEVELOP THURSDAY AND FRIDAY FAVORING STORM
DEVELOPMENT MOSTLY NORTH OF THE FCST AREA. STORMS WEDNESDAY FORM OFF
THE COLORADO FRONT RANGE IN A MORE WEAKLY CAPPED ENVIRONMENT AND
MOVE EAST ARRIVING IN THE SOUTHWEST IN THE EVENING OR LATER. ONLY
THE GFS SHOWS THIS SYSTEM DEVELOPING ACROSS SWRN NEB WEDNESDAY BUT
THE ECM AND GFS ARE ONBOARD WITH THE MCSS FORMING THURSDAY AND
FRIDAY NIGHTS ACROSS SD WHICH BRUSH NRN NEB.

AS ALWAYS...MCSS PRODUCE OUTFLOW WHICH COULD SEND COOL AIR AND FOCUS
FOR SUBSEQUENT STORM DEVELOPMENT INTO THE FCST AREA. THIS WOULD
UPSET THE TEMPERATURE FORECAST AND INCREASE RAIN CHANCES IN SOME
AREAS.

FRIDAY WOULD BE THE WARMEST DAY WITH HIGHS IN THE LOWER 90S ALONG
AND SOUTH OF INTERSTATE 80. THE DGEX SHOWED UPPER 90S AND GIVEN THAT
THE ECM AND GFS SHOW H700MB RISING TO OVER 15C FRIDAY...THIS MODEL
MIGHT NOT BE TOO FAR OFF. BOTH 00Z AND 12Z ECM RUNS SHOW DEWPOINTS
FRIDAY IN THE UPPER 60S TO NEAR 70 ALONG AND EAST OF HIGHWAY 83
WHICH WOULD LIKELY HOLD HIGHS DOWN. THE GFS WAS DRIER AND MORE
DEEPLY MIXED LIKE THE DGEX. EITHER WAY FRIDAY WILL BE HOT AND THE
MODELS WERE HINTING AT THIS YESTERDAY.

COOLER AIR MOVES IN SATURDAY AND SUNDAY. THE UPPER LEVEL DISTURBANCE
IS ROBUST AND WILL PULL DOWN RAIN COOLED HIGH PRESSURE. HIGHS NEXT
WEEKEND WOULD LIKELY BE IN THE 70S TO LOWER 80S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 645 PM CDT SUN JUN 14 2015

SCATTERED STRONG TO SEVERE THUNDERSTORMS ALONG A LINE FROM KANW TO
KLBF TO KIML WILL GRADUALLY MOVE EAST TONIGHT. MID AND HIGH CLOUDS
WITH SOME MVFR CIGS AND VISIBILITIES IN THE VICINITY OF
THUNDERSTORMS. SOME REPORTED GUSTS TO 50KTS. SYSTEM WILL MOVE
SLOWLY EAST OVER NIGHT WITH CLEARING SKIES EARLY MONDAY MORNING
OVER WESTERN NEBRASKA.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TAYLOR
LONG TERM...CDC
AVIATION...POWER
Hazardous weather outlook, Jun 14, 4:06 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
406 PM CDT SUN JUN 14 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-152115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
406 PM CDT SUN JUN 14 2015 /306 PM MDT SUN JUN 14 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

MINOR FLOODING WILL CONTINUE TONIGHT ALONG THE SOUTH PLATTE AND
PLATTE RIVERS...AS WELL AS THE NORTH PLATTE RIVER UPSTREAM OF LAKE
MCCONAUGHY.

A COLD FRONT WILL PASS THROUGH WESTERN AND NORTH CENTRAL THIS
EVENING. THUNDERSTORMS ARE POSSIBLE ALONG THE FRONT. A FEW STORMS
COULD BECOME SEVERE...WITH LARGE HAIL...DAMAGING WINDS AND A BRIEF
TORNADO ALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

RIVER LEVELS ALONG THE SOUTH PLATTE AND PLATE RIVERS...AS WELL AS
THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY...WILL REMAIN
AT OR NEAR FLOOD STAGE THROUGH THE END OF THE WEEK.

THUNDERSTORMS ARE POSSIBLE EACH DAY MONDAY THROUGH SUNDAY. THE
BEST CHANCE FOR SEVERE STORMS APPEARS TO BE TUESDAY...BUT A FEW
SEVERE STORMS COULD OCCUR LATE IN THE WEEK AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Special weather statement, Jun 14, 4:46 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
446 PM CDT SUN JUN 14 2015

NEZ022>025-035-142230-
ARTHUR NE-GARDEN NE-GRANT NE-HOOKER NE-THOMAS NE-
346 PM MDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ARTHUR...WESTERN
THOMAS...SOUTHERN HOOKER...SOUTHERN GRANT AND EASTERN GARDEN COUNTIES
UNTIL 430 PM MDT/530 PM CDT/...

AT 442 PM CDT/342 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13
MILES SOUTH OF SENECA TO 7 MILES EAST OF CRESCENT LAKE NWR...AND
MOVING SOUTH AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  GREEN LAKE...
  ADAMS FLATS...
  EAST CODY LAKE...
  SHIMMONS LAKE...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 135 AND 145.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 46 AND 59.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC
Special weather statement, Jun 14, 5:07 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
507 PM CDT SUN JUN 14 2015

NEZ009-142245-
ROCK NE-
507 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROCK COUNTY UNTIL 545 PM
CDT...

AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LONG PINE...OR NEAR BASSETT...MOVING NORTH
AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BASSETT...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 253 AND 264.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 179 AND 182.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC
Special weather statement, Jun 14, 5:31 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
531 PM CDT SUN JUN 14 2015

NEZ035-036-057-142330-
ARTHUR NE-KEITH NE-MCPHERSON NE-
431 PM MDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARTHUR...WESTERN
MCPHERSON AND NORTHERN KEITH COUNTIES UNTIL 530 PM MDT/630 PM CDT/...

AT 528 PM CDT/428 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15
MILES WEST OF TRYON TO 12 MILES EAST OF ARTHUR TO 10 MILES NORTH OF
LEMOYNE...AND MOVING SOUTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MCKEAG...
  BUCKTAIL...
  DIAMOND BAR LAKE...
  BUCKTAIL LAKE...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 106 AND 121.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 169 AND 195.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC
Special weather statement, Jun 14, 5:33 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
533 PM CDT SUN JUN 14 2015

NEZ006-008-009-142330-
BROWN NE-KEYA PAHA NE-ROCK NE-
533 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROCK...EASTERN KEYA
PAHA AND NORTHERN BROWN COUNTIES UNTIL 630 PM CDT...

AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BURTON TO 10 MILES
SOUTHWEST OF JOHNSTOWN...AND MOVING SOUTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  AINSWORTH...
  LONG PINE...
  THOMAS CREEK STATE WILDLIFE MANAGEMENT AREA...
  KELLER PARK STATE RECREATION AREA...
  PINE GLEN STATE WILDLIFE REFUGE...
  MARIAVILLE...
  HOFELD LAKE...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 233 AND 258.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 194 AND 212.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC
Special weather statement, Jun 14, 6:13 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
613 PM CDT SUN JUN 14 2015

NEZ059-150000-
LINCOLN NE-
613 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 700
PM CDT...

AT 612 PM CDT...THE PUBLIC REPORTED A STRONG THUNDERSTORM NEAR NORTH
PLATTE...MOVING SOUTH AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LAKE MALONEY STATE RECREATION AREA...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 172 AND 185.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 61 AND 88.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 2.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

POWER
Local storm report, Jun 14, 6:32 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
632 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     TSTM WND DMG     NORTH PLATTE            41.13N 100.77W
06/14/2015                   LINCOLN            NE   NWS EMPLOYEE

            LARGE TREE DOWN ON THE CORNER OF SYCAMORE AND E STREETS.

&&

SJACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 12:27 PM CDTTornado Warning Tornado observedLBFLincoln33 min
Jun 14, 12:35 PM CDTTornado Warning Tornado observedLBFCuster25 min
Jun 14, 2:18 PM CDTSevere Thunderstorm WarningLBFGrant42 min
Jun 14, 2:54 PM CDTSevere Thunderstorm WarningLBFGrant51 min
Jun 14, 3:58 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant, Hooker47 min
Jun 14, 4:29 PM CDTSevere Thunderstorm WarningLBFArthur46 min
Jun 14, 5:16 PM CDTSevere Thunderstorm WarningLBFCherry34 min
Jun 14, 5:42 PM CDTSevere Thunderstorm WarningLBFBrown, Rock48 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.